Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have been on the pill miconor for a good few months. I have had 2 periods in a month on occasion but the last couple of months it had seemed to settle down . On new year's Eve i had forgotten my pill but took 2 the second evenin at the usual time i hadnt had unprotected sex until the 3rd day after. i had a lot of mucus and blood loss on the 12th of january but it only lasted that day. i have no other symptoms except i felt my stomach feelin fuller and now i'm experiencing backache i have stomach cramps and on occasion i have thougt that it might have been my period coming but it was just mucus. i haven't taken a pregnancy test yet, as my partner thinks that he didn't ejaculate inside me
Just want to know has anyone else experience this sort of behaviour with miconor, or will i wait to see if i get my next period or just do a test .
Would be grateful for any advice or similar experiences.

Loading...

Take a test
Reply

Loading...